SJE főmenü
doc. RNDr. Ladislav Mišík, CSc.
Név: doc. RNDr. Ladislav Mišík, CSc.
Kar: Gazdaságtudományi Kar
Tanszék: Matematika és Informatika Tanszék
Beosztás: Egyetemi docens
Iroda: TP4
E-mail:
Telefon: +421 35 32 60 650





A1 kategória - Tudományos monográfiaszerű könyv jellegű publikációk (AAA, AAB, ABA, ABB, ABC, ABD)
Bejegyzések száma: 0

A2 kategória - Egyéb könyv jellegű publikációk (ACA, ACB, BAA, BAB, BCB, BCI, EAI, CAA, CAB, EAJ, FAI)
Bejegyzések száma: 0

B kategória - Nemzetközi adatbázisban jegyzett folyóiratok, szerzői bozonylatok, szabadalmak és felfedezések (ADC, ADD, AEG, AEH, BDC, BDD, CDC, CDD, AGJ)
Bejegyzések száma: 11
ADC Külföldi karentált folyóiratokban megjelent tudományos munkák (11)

C kategória - Egyéb recenzált publikációk (ACC, ACD, ADE, ADF, AEC, AED, AFA, AFB, AFC, AFD, AFE, AFF, AFG, AFH, BBA, BBB, BCK, BDA, BDB, BDE, BDF, BEC, BED, BFA, BFB, BGH, CDE, CDF)
Bejegyzések száma: 8
ADE Külföldi nem karentált folyóiratokban megjelent tudományos munkák (2)
ADF Hazai nem karentált folyóiratokban megjelent tudományos munkák (3)
AFH Hazai tudományos konferenciacikkek absztraktjai (3)

N kategória - Egyéb nem recenzált publikációk (ADM, ADN, AEM, AEN, BDM, BDN, CBA, CBB)
Bejegyzések száma: 2
ADM A Web of Science vagy SCOPUS adatbázisban jegyzett külföldi folyóiratokban megjelent tudományos munkák (2)

D kategória - Egyéb - a SZKOM által meghatározott kategóriákon kívüli publikációk
Bejegyzések száma: 0

Bejegyzések száma összesen: 21

Hivatkozások:

[1] Nemzetközi (WoS vagy Scopus) adatbázisban jegyzett külföldi publikációkban megjelent hivatkozások, ill. bírálatok (29)
[2] Nemzetközi (WoS vagy Scopus) adatbázisban jegyzett belföldi publikációkban megjelent hivatkozások, ill. bírálatok (9)
[3] Nemzetközi adatbázisban nem jegyzett, külföldi publikációkban megjelent hivatkozások (5)
[4] Nemzetközi adatbázisban nem jegyzett, belföldi publikációkban megjelent hivatkozások (6)
Összesen 49

Publikációk listája

ADC Külföldi karentált folyóiratokban megjelent tudományos munkák
Bejegyzések száma: 11


ADC 001 MIŠÍK, Ladislav a János TÓTH. On asymptotic behaviour of universal fuzzy measures. Kybernetika. Vol. 42, no. 3 (2006), p. 379-388. ISSN 0023-5954. WoS, SCOPUS. IF (2013): 0,563. SNIP (2013): 0,786.

IF=0,563

Hivatkozások:
2014  [1] DVOŘÁK, A. - HOLČAPEK, M. Type < 1, 1 > fuzzy quantifiers determined by fuzzy measures defined on residuated lattices : Part II : Permutation and isomorphism invariances. In Fuzzy Sets and Systems. ISSN 0165-0114, 2014, vol. 242, p. 56-88. WoS ; SCOPUS

2012  [1] DVOŘÁK, A. - HOLČAPEK, M. A characterization of fuzzy integrals invariant with respect to permutation groups. In Computational Intelligence : Communications in Computer and Information Science, Vol. 300. Berlin : Springer, 2012. p. 208-217. SCOPUS

2011  [1] STUPŇANOVÁ, A. Special fuzzy measures on infinite countable sets and related aggregation functions. In Fuzzy Sets and Systems. ISSN 0165-0114, 2011, vol. 167, no. 1, p. 57-64. WoS ; SCOPUS

2009  [1] DVOŘÁK, A - HOLČAPEK, M. L-fuzzy quantifiers of type < 1 > determined by fuzzy measures. In Fuzzy Sets and Systems. ISSN 0165-0114. 2009, vol. 160, no. 23, p. 3425-3452. WoS ; SCOPUS

2009  [1] DVOŘÁK, A - HOLČAPEK, M. Fuzzy integrals over complete resituated lattices. In Proceedings of the 2009 Joint International-Fuzzy-Systems-Association World Congress. Linz : Johannes Kepler University, 2009. p. 357-362. CPCI-S ; WoS ; SCOPUS

2008  [3] VELUCHAMY, T. - SIVAKKUMAR, P. S. On fuzzy member valued Choquet integral. In Scientia Magna. ISSN 1556-6706, 2008, vol. 4, no. 4, p. 61.

2007  [1] MESIAR, R. - MESIAROVÁ, A. - ZEMÁNKOVÁ, A. - VALÁŠKOVÁ, A. Basic generated universal fuzzy measures. In International Journal of Approximate Reasoning. ISSN 0888-613X, 2007, vol. 46, no. 3, p. 447-457. WoS ; SCOPUS



ADC 002 BUKOR, József, Ladislav MIŠÍK a János TÓTH. Dependence of densities on a parameter. DOI 10.1016/j.ins.2009.04.014 Information Sciences. Vol. 17, no. 179 (2009), p. 2903-2911. ISSN 0020-0255. WoS, SCOPUS. IF (2013): 3,893. SNIP (2013): 3,425.

IF=3,893

Hivatkozások:
2017  [2] GIULIANO, R. - GREKOS, G. On the upper and lower exponential density functions. In Mathematica Slovaca. ISSN 0139-9918, 2017, vol. 67, no. 5, p. 1105-1128. WoS ; SCOPUS

2015  [1] LEE, C.-W. - CHEN, P.-L. - HSIEH, S.-Y. Weight-constrained and density-constrained paths in a tree: Enumerating, counting, and k-maximum density paths. In Discrete Applied Mathematics. ISSN 0166-218X, 2015, vol. 180, p. 126-134. WoS ; SCOPUS

2011  [1] STUPŇANOVÁ, A. 2011. Special fuzzy measures on infinite countable sets and related aggregation functions. In Fuzzy Sets and Systems, ISSN 0165-0114, 2011, vol. 167, no. 1, p. 57-64. WoS ; SCOPUS

2011  [3] SEMBIRING, R. W. - ZAIN, J. M. 2011. The design of pre-processing multidimensional data based on component analysis. In Computer and Information Science. ISSN 1913-8989, 2011, vol. 4, no. 3, p. 106-115.



ADC 003 FILIP, Ferdinánd, Ladislav MIŠÍK a János TÓTH. Dispersion of ratio block sequences and asymptotic density. DOI 10.4064/aa131-2-5 Acta Arithmetica. Vol. 131, no. 2 (2008), p. 183-191. ISSN 0065-1036. WoS, SCOPUS. IF (2013): 0,421. SNIP (2013): 0,914.

IF=0,421

Hivatkozások:
2018  [1] BUKOR, J. - CSIBA, P. Best bounds for dispersion of ratio block sequences for certain subsets of integers. In Annales mathematicae et informaticae. ISSN 1787-5021, 2018, vol. 49, p. 55-60. WoS

2009  [4] BUKOR, J. Remarks on distribution functions of certain block sequences. In Acta Mathematica 12. Nitra : UKF, 2009. ISBN 978-80-8094-614-2, s. 69.



ADC 004 HANČL, Jaroslav, Ladislav MIŠÍK a János TÓTH. Fuzzy rational approximation of irrationals. DOI 10.1016/j.fss.2008.11.008 Fuzzy Sets and Systems. Vol. 160, no. 8 (2009), p. 1048-1053. ISSN 0165-0114. WoS, SCOPUS. IF (2013): 1,880. SNIP (2013): 2,07.

IF=1,880

ADC 005 HANČL, Jaroslav, Ladislav MIŠÍK a János TÓTH. Cluster points of sequences of fuzzy real numbers. DOI 10.1007/s00500-009-0413-5 Soft Computing. Vol. 14, no. 4 (2010), p. 399-404. ISSN 1432-7643. WoS, SCOPUS. IF (2013): 1,304. SNIP (2013): 1,536.

IF=1,304

Hivatkozások:
2018  [1] ALTLNOK, H. - KARAKAŞ, A. - ALTLN, Y. Generalized statistical convergence of order β for sequences of fuzzy numbers. In AIP Conference Procedings. ISSN 0094-243X, 2017, vol. 1926, no. 020002. WoS ; SCOPUS

2017  [1] DUTTA, A. J. Asymptotically equivalent generalized difference sequences of fuzzy real numbers defined by orlicz function. In Thai Journal of Mathematics. ISSN 1686-0209, 2017, vol. 15, no. 2, p. 503-515. WoS ; SCOPUS

2017  [1] AYTAR, S. Rough statistical cluster points. In Filomat. ISSN 0354-5180, 2017, vol. 31, no. 16, p. 5295-5304. WoS ; SCOPUS

2016  [1] KARAKAS, A. - ALTIN, Y. - ALTINOK, H. Almost statistical convergence of order β of sequences of fuzzy numbers. In Soft Computing. ISSN 1432-7643, 2016, vol. 20, no. 9, p. 3611-3616. WoS ; SCOPUS

2014  [1] ALTINOK, H. Statistical convergence of order β for generalized difference sequences of fuzzy numbers. In Journal of Intelligent and Fuzzy Systems. ISSN 1064-1246, 2014, vol. 26, no. 2, p. 847-856. WoS ; SCOPUS

2014  [1] KARAKAS, A. - ALTIN, Y. - ALTINOK, H. On generalized statistical convergence of order β of sequences of fuzzy numbers. In Journal of Intelligent and Fuzzy Systems. ISSN 1064-1246, 2014, vol. 26, no. 4, p. 1909-1917. WoS ; SCOPUS

2013  [1] SARMA, B. Some double sequence spaces of fuzzy real numbers of paranormed type. In Journal of Mathematics. ISSN 2314-4629, 2013, vol. 2013, art. n. 627047. WoS ; SCOPUS

2013  [1] AYTAR, S. A neighbourhood system of fuzzy numbers and its topology. In Commun. Fac. Sci. Univ. Ank. Series A1. ISSN 1303-5991, 2013, vol. 62, no. 1, p. 73-83. WoS

2012  [1] ALTINOK, H. - ALTIN, Y. - ISIK, M. Statistical convergence and strong p-Cesaro summability of order beta in sequences of fuzzy numbers. In Iranian Journal of Fuzzy Systems. ISSN 1735-0654, 2012, vol. 9. no. 2, p. 63-73. WoS ; SCOPUS

2012  [1] ALTINOK, H. On lambda-statistical convergence of order beta of sequences of fuzzy numbers. In International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems. ISSN 0218-4885, 2012, vol. 20, no. 2, p. 303-314. WoS ; SCOPUS

2011  [1] COLAK, R. - ALTIN, Y - MURSALEEN, M. On some sets of difference sequences of fuzzy numbers. In Soft Computing. ISSN 1432-7643, 2011, vol. 15., no. 4, p. 787-793. WoS ; SCOPUS



ADC 006 GREKOS, Georges P., Ladislav MIŠÍK a János TÓTH. Density sets of sets of positive integers. DOI 10.1016/j.jnt.2009.12.007 Journal of Number Theory. Vol. 130, no. 6 (2010), p. 1399-1407. ISSN 0022-314X. WoS, SCOPUS. IF (2013): 0,524. SNIP (2013): 1,096.

IF=0,524

Hivatkozások:
2018  [1] TRYBA, J. Characterization of uniformly distributed sets and maximal density sets. In Journal of number theory. ISSN 0022-314X, 2018, vol. 187, p. 453-46. WoS ; SCOPUS

2017  [1] LEONETTI, P. - TRIANGALI, S. Upper and lower densities have the strong Darboux property. In Journal of Number Theory. ISSN 0022-314X, 2017, vol. 174, p. 445-455. WoS ; SCOPUS

2011  [3] BUKOR, J. - CSIBA, P. Notes on functions preserving density. In Acta Universitatis Sapientiae, Mathematica. ISSN 1844-6086, 2011, vol. 3, no. 2, p. 129-134.



ADC 007 HANČL, Jaroslav, Ladislav MIŠÍK a János TÓTH. Asymptotic distance and its application. DOI 10.1216/RMJ-2011-41-1-177 Rocky Mountain Journal of Mathematics. Vol. 41, no. 1 (2011), p. 177-188. ISSN 0021-2172. WoS, SCOPUS. IF (2013): 0,491. SNIP (2013): 1,194.

IF=0,491

ADC 008 BALÁŽ, Vladimír, Ladislav MIŠÍK, Oto STRAUCH a János TÓTH. Distribution functions of ratio sequences, IV. DOI 10.1007/s10998-013-4116-4 Periodica Mathematica Hungarica. Vol. 66, no. 1 (2013), p. 1-22. ISSN 0031-5303. WoS, SCOPUS. IF (2013): 0,379. SNIP (2013): 0,987.

IF=0,379

Hivatkozások:
2018  [1] BUKOR, J. - CSIBA, P. Best bounds for dispersion of ratio block sequences for certain subsets of integers. In Annales mathematicae et informaticae. ISSN 1787-5021, 2018, vol. 49, p. 55-60. WoS

2015  [1] IACO, M. R. - THONHAUSER, S. - TICHY, R. F. Distribution functions, external limits and optimal transport. In Indagationes Mathematicae. ISSN 0019-3577, 2015, vol. 26, no. 5, p. 823-841. WoS ; SCOPUS



ADC 009 BUKOR, József, Ladislav MIŠÍK a János TÓTH. On mappings preserving measurability. DOI 10.1016/j.ins.2013.02.007 Information Sciences. Vol. 235 (2013), p. 323-328. ISSN 0020-0255. WoS, SCOPUS. IF (2013): 3,893. SNIP (2013): 3,425.

IF=3,893

Hivatkozások:
2013  [4] PAŠTÉKA, M. On four approaches to density. Bratislava : University of Trnava, 2013. 97 s. ISBN 978-80-224-1327-5.



ADC 010 MIŠÍK, Ladislav. On limit points of subsequences of uniformly distributed sequences. DOI 10.4064/aa165-4-3 Acta Arithmetica. Vol. 165, no. 165 (2014), p. 333-338. ISSN 0065-1036. WoS. IF (2012): 0,472. SNIP (2013): 0,914.

IF=0,472

ADC 011 LETAVAJ, Peter, Ladislav MIŠÍK a Martin SLEZIAK. Extreme points of the set of density measures. DOI 10.1016/j.jmaa.2014.10.031 Journal of Mathematical Analysis and Applications. Vol. 423, no. 2 (2015), p. 1150-1165. ISSN 0022-247X. SCOPUS. SNIP (2014): 1,301.


ADE Külföldi nem karentált folyóiratokban megjelent tudományos munkák
Bejegyzések száma: 2


ADE 001 MIŠÍK, Ladislav a János TÓTH. Logarithmic density of a sequence of integers and density of its ratio set. Journal de Théorie des Nombres de Bordeaux. Vol. 15, no. 2 (2003), p. 309-318. ISSN 1246-7405. SCOPUS.

Hivatkozások:
2015  [1] FERREIRA, L. A. A compendium of results in additive number theory. In Sao Paulo Journal of Mathematical Sciences. ISSN 1982-6907, 2015, vol. 9, no. 1, p. 97-109. WoS ; SCOPUS

2009  [2] BUKOR, J. - CSIBA, P. On estimations of dispersion of ratio block sequences. In Mathematica Slovaca. ISSN 0139-9918, 2009, vol. 59, no. 3, p. 283-290. WoS ; SCOPUS

2008  [2] KIJONKA, V. On calculation of generalized densities. In Mathematica Slovaca. ISSN 0139-9918, 2008, vol. 58., no. 2, p. 155-164. WoS ; SCOPUS

2007  [3] KIJONKA, V. On relations between f - density and (R) - density. In Acta Mathematica Universitatis Ostraviensis. ISSN 1214-8148, 2007, vol. 15, no. 1, p. 20.

2005  [2] GREKOS, G. The density set : A survey. In Tatra Mountains Mathematical Publications. ISSN 1210-3195, 2005, vol. 31, s. 103-111. WoS

2005  [2] GREKOS, G. On various definitions of density (survey). In Tatra Mountains Mathematical Publications. ISSN 1210-3195, 2005, vol. 31, s. 17-27. WoS



ADE 002 MIŠÍK, Ladislav a János TÓTH. Large families of almost disjoint large subsets of N. Mathematica. Vol. 3, no. 1 (2011), p. 26-33. ISSN 1844-6094.

Hivatkozások:
2014  [3] AYATOLLAH ZADEH SHIRAZI, F. - NAZARIAN SARKOOH, J. Li-Yorke chaotic generalized shift dynamical systems. In Caspian Journal of Mathematical Sciences. ISSN 1735-0611, 2014, vol.3, no. 2, p. 289-295.




ADF Hazai nem karentált folyóiratokban megjelent tudományos munkák
Bejegyzések száma: 3


ADF 001 TÓTH, János, Ladislav MIŠÍK a Ferdinánd FILIP. On some properties of dispersion of block sequences of positive integers. Mathematica Slovaca. Vol. 54, no. 5 (2004), p. 453-464. ISSN 0139-9918.

Hivatkozások:
2018  [1] BUKOR, J. - CSIBA, P. Best bounds for dispersion of ratio block sequences for certain subsets of integers. In Annales mathematicae et informaticae. ISSN 1787-5021, 2018, vol. 49, p. 55-60. WoS

2015  [2] STRAUCH, O. Distribution functions of ratio sequences. An expository paper. In Tatra Mountains Mathematical Publications. ISSN 1210-3195, 2015, vol. 64, no. 1, p. 133-185. SCOPUS

2009  [4] BUKOR, J. Remarks on distribution functions of certain block sequences. In Acta Mathematica 12. Nitra : UKF, 2009. ISBN 978-80-8094-614-2, s. 69.

2009  [2] BUKOR, J. - CSIBA, P. On estimations of dispersion of ratio block sequences. In Mathematica Slovaca. ISSN 0139-9918, 2009, vol. 59, no. 3, p. 283-290. WoS ; SCOPUS

2008  [2] KIJONKA, V. On calculation of generalized densities. In Mathematica Slovaca. ISSN 0139-9918, 2008, vol. 58., no. 2, p. 155-164. WoS ; SCOPUS

2007  [4] GREKOS, G. - STRAUCH, O. Distribution functions of ratio sequences, II. In Uniform Distribution Theory. ISSN 1336-913X, 2007, vol. 2, no. 1, p. 77.



ADF 002 FILIP, Ferdinánd, Ladislav MIŠÍK a János TÓTH. On distribution functions of certain block sequences. Uniform Distribution Theory. Vol. 2, no. 1 (2007), p. 115-126.

Hivatkozások:
2015  [2] STRAUCH, O. Distribution functions of ratio sequences. An expository paper. In Tatra Mountains Mathematical Publications. ISSN 1210-3195, 2015, vol. 64, no. 1, p. 133-185. SCOPUS

2009  [4] BUKOR, J. Remarks on distribution functions of certain block sequences. In Acta Mathematica 12. Nitra : UKF, 2009. ISBN 978-80-8094-614-2, s. 69.



ADF 003 FILIP, Ferdinánd, Ladislav MIŠÍK a János TÓTH. On ratio block sequences with extreme distribution function. DOI 10.2478/s12175-009-0123-6 Mathematica Slovaca. Vol. 59, no. 3. (2009), p. 275-282. ISSN 0139-9918. WoS, SCOPUS. IF (2012): 0,394. SNIP (2013): 0,682.

IF=0,394

Hivatkozások:
2018  [1] BUKOR, J. - CSIBA, P. Best bounds for dispersion of ratio block sequences for certain subsets of integers. In Annales mathematicae et informaticae. ISSN 1787-5021, 2018, vol. 49, p. 55-60. WoS

2009  [4] BUKOR, J. Remarks on distribution functions of certain block sequences. In Acta Mathematica 12. Nitra : UKF, 2009. ISBN 978-80-8094-614-2, s. 69.




ADM A Web of Science vagy SCOPUS adatbázisban jegyzett külföldi folyóiratokban megjelent tudományos munkák
Bejegyzések száma: 2


ADM 001 BALÁŽ, Vladimír, Ladislav MIŠÍK, Oto STRAUCH a János TÓTH. Distribution functions of ratio sequences, III. DOI 10.5486/PMD.2013.4770 Publicationes Mathematicae Debrecen. Vol. 82, no. 3-4 (2013), p. 511-529. ISSN 0033-3883. WoS, SCOPUS. IF (2013): 0,519. SNIP (2013): 0,888.

IF=0,519

Hivatkozások:
2018  [1] BUKOR, J. - CSIBA, P. Best bounds for dispersion of ratio block sequences for certain subsets of integers. In Annales mathematicae et informaticae. ISSN 1787-5021, 2018, vol. 49, p. 55-60. WoS

2015  [1] IACO, M. R. - THONHAUSER, S. - TICHY, R. F. Distribution functions, external limits and optimal transport. In Indagationes Mathematicae. ISSN 0019-3577, 2015, vol. 26, no. 5, p. 823-841. WoS ; SCOPUS



ADM 002 FAISANT, Alain, Georges P. GREKOS a Ladislav MIŠÍK. Some generalizations of Olivier’s theorem. DOI 10.21136/MB.2016.0057-15 Mathematica Bohemica. Vol. 141, no. 4 (2016), p. 483-494. ISSN 0862-7959. SCOPUS. SNIP (2015): 0,447.


AFH Hazai tudományos konferenciacikkek absztraktjai
Bejegyzések száma: 3


AFH 001 MIŠÍK, Ladislav a János TÓTH. Measures and distribution of sets of positive integers. In: Abstracts of the 8th Joint Conference on Mathematics and Computer Science MaCs´10. Bukor József, Filip Ferdinánd. Komárno: Univerzita J. Selyeho, 2010, P. [9]. ISBN 978-80-8122-003-6.

AFH 002 BUKOR, József, Ladislav MIŠÍK a János TÓTH. On functions which preserve weighted density. In: Abstracts of the 8th Joint Conference on Mathematics and Computer Science MaCs´10. Komárno: Univerzita J. Selyeho, 2010, P. [20]. ISBN 978-80-8122-003-6.

AFH 003 BUKOR, József, Ladislav MIŠÍK a János TÓTH. On mapping preserving universal fuzzy measurability. In: Abstracts of the Tenth International Conference on Fuzzy Set Theory and Applications: FSTA 2010, February 1-5, 2010, Liptovský Ján. Liptovský Ján: Printing House of the Armed Forces Academy of General M. R. Štefánik, 2010, P. [41]. ISBN 978-80-8040-3991-1.




 

Ez a weboldal cookie-kat (sütiket) használ azért, hogy weboldalunk használata során a lehető legjobb élményt tudjuk biztosítani. A weboldalunkon történő további böngészéssel hozzájárul a cookie-k használatához.